A class of orthogonal polynomials of a new typeReport as inadecuate

A class of orthogonal polynomials of a new type - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 6 1983, Issue 1, Pages 171-180

S.N. Bose Institute of Physical Sciences, University of Calcutta, 92, Acharya Prafulla Chandra Road, Calcutta 700009, India

Received 19 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to study a class of polynomials Fnmx,λ,ν associated with a class of m differential equations, where λ is fixed, n is a variable parameter, m is fixed positive integer and ν is a non-negative integer

Author: M. Dutta and Kanchan Prabha Manocha

Source: https://www.hindawi.com/


Related documents